Jump to content

Woman blames AstraZeneca ‘booster jab’ for her hair falling out


webfact
 Share

Recommended Posts

1637945388_1-org.jpg

Photo: Eakkapop Thongtub

 

Photo: Eakkapop Thongtub

 

PHUKET: A second Phuket person has blamed COVID vaccination for severe hair loss, this time a 41-year-old saleswoman at a motorcycle dealership in Phuket Town.

 

Mananya ‘Ann’ Phuekpoom, 41, told reporters yesterday (Nov 26) that she started noticing her hair falling out in clumps after she received a third-dose “booster injection” of AstraZeneca on Sept 16.

 

The vaccination was administered by intramuscular injection, she noted. Ms Mananya had previously received her first and second vaccination injections, both Sinovac, on May 18 and June 14, respectively.

 

Full story: https://www.thephuketnews.com/woman-blames-astrazeneca-booster-jab-for-her-hair-falling-out-82176.php

 

pkt..jpg

-- © Copyright Phuket News 2021-11-27
 
  • Haha 2
  • Sad 2
Link to post
Share on other sites

Same same but different, after my second Pfiser I was itchy and then after about 3 weeks came out in a big big blood red rash on my upper arm and chest,!5 days in hospital temp of 39.6 the diagnosis was a non specific skin virus, any body else ?

Link to post
Share on other sites

After looking at this case, I am having second thoughts on getting a booster.

 

This booster shot recommended by certain governments is unnecessary and pose more risk to the health.

 

Two doses is enough to develop immune memory which is the most important. The immune memory will produce the required antibodies when the real virus attacks.

 

The antibody produced during vaccination shouldn't be the yardstick because all antibodies fall off after a few months if there are no virus present in our body system.

 

This is basic virology.

Edited by EricTh
  • Like 1
Link to post
Share on other sites

16 hours ago, EricTh said:

After looking at this case, I am having second thoughts on getting a booster.

 

This booster shot recommended by certain governments is unnecessary and pose more risk to the health.

 

Two doses is enough to develop immune memory which is the most important. The immune memory will produce the required antibodies when the real virus attacks.

 

The antibody produced during vaccination shouldn't be the yardstick because all antibodies fall off after a few months if there are no virus present in our body system.

 

This is basic virology.

No booster would be OK if you don't plan to travel.  Otherwise, it's now becoming a requirement.  Many countries now require your latest jab to be not later than 6 months.

  • Like 1
Link to post
Share on other sites

On 11/27/2021 at 11:00 AM, Scott Tracy said:

So, use of hair colour has <deleted> all to do with it?

Yes it does, hair colour can cause hair to fall out if the subject is sensitive that is why users are told to do a patch test before using any hair colourant. It is more likely that she used a hair colourant without testing than it being a side effect of vaccination. Hair loss has never been reported as a side effect of any of the vaccines produced in the past 2 years millions of people can't be wrong.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...